# SDR DALA2019103106318

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 77,308 hours, 15,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING SERVICE CHECK EMERGENCY LIGHTS AT SEAT 31-43AB ARE INOPERATIVE. FOUND CONNECTORS LOOSE AT SEATS 31AB AND 43AB REINSTALLED AND SECURED. SYSTEM OPEATION IS NORMAL.
